Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2016

Mathematics

Bobkov, Prof. Dr. Sergey Germanovich

University of Minnesota, United States of America
Field of research: Analysis
Host: Prof. Dr. Alexander Grigor'yan Universität Bielefeld
  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Second order concentration on the sphere. In: Communications in Comtemporary Mathematics. 2016, [Concentration of measure phenomenon, logarithmic Sobolev inequalities].

  • Sergey Bobkov, James Melbourne: Hyperbolic measures on infinite dimensional spaces. In: Probability Surveys. 13, 2016, p. 57 - 88 [Hyperbolic (convex) measures, dimension, localization, dilation of sets].

  • Sergey Bobkov: Closeness of probability distributions in terms of Fourier-Stieltjes transforms. In: Uspekhi Matemat. Nauk. 71, 2016, p. 37 - 98 [Probability metrics, smoothing inequalities].

  • Sergey Bobkov: Closeness of probability distributions in terms of Fourier-Stieltjes transforms. In: Russian Math. Surveys. 71, 2016, p. 1021 - 1079 Original author: Sergey Bobkov (English) [Probability metrics, smoothing inequalities].

  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Regularized distributions and entropic stability of Cramer's characterization of the normal law. In: Stochastic Processes and their Applications. 126, 2016, p. 3865 - 3887 [Cramer's theorem, Normal characterization, Stability problems].

  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Stability of Cramer's characterization of normal laws in information distances. In: High dimensional probability VII: The Cargese Volume. Progress in Probability. (Ed. Christian Houdre, David Mason, Patricia Reynaud-Bouret, Jan Rosinski) Birkhauser, Springer, 2016, p. 3 - 35 [Characterization of normal laws, Cramer's theorem, Stability problems].

Donninger, Dr. Roland

Universität Wien, Austria
Field of research: Analysis
Host: Prof. Dr. Herbert Koch Rheinische Friedrich-Wilhelms-Universität Bonn
  • Roland Donninger, Birgit Schörkhuber: On blowup in supercritical wave equations. In: Communications in Mathematical Physics. 346, 2016, p. 907 - 943.

  • Ovidiu Costin, Roland Donninger, Irfan Glogić, Min Huang: On the stability of self-similar solutions to nonlinear wave equations. In: Communications in Mathematical Physics. 343, 2016, p. 299 - 310.

  • Ovidiu Costin, Roland Donninger, Xiaoyue Xia: A proof for the mode stability of a self-similar wave map. In: Nonlinearity. 29, 2016, p. 2451 - 2473.

Volberg, Prof. Dr. Alexander

Michigan State University, United States of America
Field of research: Analysis
Host: Prof. Dr. Christoph Martin Thiele Rheinische Friedrich-Wilhelms-Universität Bonn
  • Alexander Volberg, Pavel Zorin-Kranich : Sparse domination on non-homogeneous spaces with an application to Ap weights. In: arXiv:1606.03340 . 2016, p. 1 - 12 [non-homogeneous singular integrals, weighted estimates].